# SDR SWAA2016022449351

- Difficulty date: February 11, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C30242
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE, NR 3 FLAP TRACK FAIRING CLIP ASSEMBLY, CRACKED ON RSS 270.  R & R CLIP ASSEMBLY IAW SRM.
